I am sorry to hear that you are feeling so badly. I wonder if you are going through a detox reaction. This can be a temporary reaction when beginning the system.
Another consideration... we recommend taking all medications at least 4 hours away from the Glucx, because it contains fibers which could affect the absorption of the medications. For those on several medications it may not be possible to take the Glucx. This is ok, as it is not the most crucial part of the system.
Fiber is helpful in eliminating toxins from the body. It binds to the toxins in the intestines as the liver dumps the toxins into the gut to be removed. If you are having a detox reaction (feeling overall worse, more tired, headaches, achiness, irritability, mood changes), it will be important to have complete and regular bowel movements to help the body remove the toxins and drink plenty of water too. You could try taking the glucx with your meal or if you feel you need the extra fiber then add a fiber product to a smoothie for breakfast, like psyllium or flax seeds. Probiotics and magnesium can help too. If you don't begin to feel better in the next week or two please let us know. We want to work with you to figure out why you feeling this way.
Originally Posted by ikernbecauseicare
Dr. Nicole Kellum, ND
Insulite Laboratories Consulting & Advisory Teams
DISCLAIMER: The information contained in this posting and the Insulite Labs website is for the sole purpose of being informative. This information is not and should not be used or relied upon as medical advice. Always seek the advice of your physician, nurse or other qualified health care provider before you undergo any treatment, take any medication, supplements or other nutritional support, or for answers to any questions you may have regarding a medical condition.